# SDR ASOA2019112205113

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 42,726 hours, 33,062 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0212C301
- Condition: Odor
- Location: Cockpit
- Part time: 34,464 hours, 26,505 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ELECTRICAL SHORT FUMES IN COCKPIT. MX REMOVED AND REPLACED THE EICAS DISPLAY UNIT WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR  RETURN TO SERVICE.
